# SDR SWAA2021062173412

- Difficulty date: May 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 272c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT 'Z' CHANNEL AT NUT PLATE HOLES B.S. 727C - 767 R.BL. 22'.(51-002) ; / APPLIED TOP COAT PER B 737 AMM51-21-73-370-804;INSTALLED NUT PLATES PER REF DRAWING 146A7500 AND B737 SRM 51-40-02-0G-0 ON FABRICATED Z CHANNEL RBL 21 AFT CARGO;LOCATED AND DRILLED NEW ZEE CHANNEL FROM STA. 727+ 4.04' TO 767'; R/H SIDE; PER REF. B737 SRM 51-40-05-0G-0 AND DRAWING # 146A7500;LOCATED AND DRILLED NEW ZEE CHANNEL SUPPORT ; FROM STA. 727+ 4.04' AND 767; R/H SIDE; PER REF. B 737 SRM 51-40-05-0G-0 AND DRAWINGS # 146A7500;OK TO INSTALL NUTPLATES.;OK TO TREAT AND PRIME;ORIGINAL THICKNESS .040 REMOVED .010 REMAINING .030 OUT OF LIMITS PER B 737 SRM53-00-53-1A-2 FIG 103;'REMOVED CORROSION AT AFT CARGO R/H 'Z' CHANNEL AT NUT PLATE HOLES FROM STA 727C TO 767 RBL 22 AS PER B737-7 SRM 51-10-02-0G-0;REMOVED CORROSION ON R/H Z CHANNEL FROM STA. 727C TO STA.767 ; PER B 737 SRM ;51-10-02-0G-0; ORIGINAL THICKNESS .040; REMOVED; .010; REMAINING; .030; FOUND OUT OF LIMITS PER REF.B737 SRM 53-00-53-1A-2 FIG. 103 AND FABRICATED NEW Z CHANNEL FROM STA. 727 TO STA. 767 RBL 21 ON AFT CARGO PER REF. DRAWING 146A7400 AND SRM 51-40-02-0G-0;STEP 7
